# SDR DALA2023070405360

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 CORROSION ON FLOOR BEAM -Y1456 LOCATED FR26 TO FR37.4 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1456 LOCATED FR26 TO FR37.4 IN PASSENGER CABIN. (2846526)
